Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Weihs, Luca; Drton, Mathias; Leung, Dennis 
Titel:
Efficient computation of the Bergsma–Dassios sign covariance 
Abstract:
In an extension of Kendall’s τ, Bergsma and Dassios (Bernoulli 20(2):1006–1028, 2014) introduced a covariance measure τ∗ for two ordinal random variables that vanishes if and only if the two variables are independent. For a sample of size n, a direct computation of t∗, the empirical version of τ∗, requires O(n4) operations. We derive an algorithm that computes the statistic using only O(n2log(n)) operations. 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
Computational Statistics 
Jahr:
2016 
Band / Volume:
31 
Jahr / Monat:
2016-01 
Quartal:
1. Quartal 
Monat:
Jan 
Heft / Issue:
Seitenangaben Beitrag:
315-328 
Sprache:
en 
Verlag / Institution:
Springer Science and Business Media LLC 
E-ISSN:
0943-40621613-9658 
Publikationsdatum:
04.01.2016